# SDR DHL2005742525

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1130 BETWEEN STR. 27L - STR. 26R.  FABRICATED AND INSTALLED SHEAR TIE 5-1/2" BY 3" FROM 7075-T6 .080 IAW B727 SRM 51-10-2, AND 51-30-2.
